# SDR AALA202108085673

- Difficulty date: August 7, 2021
- Submitted: August 8, 2021
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 28,509 hours, 11,305 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR EMERGENCY DOOR ASSIST BOTTLE CYLINDER ACCUMULATOR NEEDS SERVICED. SERVICED L1 DOOR EMERGENCY DOOR ASSIST BOTTLE CYLINDER ACCUMULATOR PER AMM 52-10-00.
